# SDR SWIA201541145

- Difficulty date: April 19, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 32,377 hours, 27,836 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE THRUST REVERSER LOWER TRACK GOUGED APPROX TWELVE INCHES IN LENGTH.  EVALUATED GOUGE FOUND OUT OF LIMITS IAW REO , RT THRUST REVERSER REPLACED.  NO FURTHER ACTION REQUIRED.
